# SDR FDEA201506151812

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 427 hours, 16,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350146201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE LOWER SKIN AT RIBS 11 - 12 CRACKED 1 INCH.   REPAIRED IAW EA 6-5730-T0318078 & R57249152.  MAJOR REPAIR IAW GMM 6-2-100.
